# SDR GTIA040680

- Difficulty date: July 10, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 5930645509
- Part serial: PSA113
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT INLET COWL HAS TWO CRACKS APPROX 8 INCHES IN LENGTH IN MOUNT RING FLANGE, INTERNALLY AT 4 AND 6 O'CLOCK POSITION.  REMOVED NR 2 ENGINE INLET.  INSTALLED SERVICEABLE NR 2 ENGINE INLET.  (M)
